# SDR YENA2020030920222

- Difficulty date: March 2, 2020
- Submitted: March 9, 2020
- Operation: Air carrier
- Aircraft: N999JQ
- Make and model: Airbus A321-231
- Aircraft serial: 8538
- Aircraft time: 5,481 hours, 1,801 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321431
- Part serial: 841559
- Condition: Failed
- Location: Cabin
- Part time: 5,481 hours, 1,801 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FT # 1056, PLS-JFK. EPSU BATTERY CAPACTIANCE CHECK DUE; R & R EPSU BATTERY IAW AMM 33-51-38 OPS CHECK GOOD.
